# SDR SWIA201437251

- Difficulty date: April 24, 2014
- Submitted: April 24, 2014
- Operation: Air carrier
- Aircraft: N613QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10045
- Aircraft time: 31,951 hours, 23,623 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: CC670341462
- Condition: Cracked
- Location: Bs 220
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT BS 220, FRAME HAS A CRACK AT LIGHTNING HOLE BELOW S13A.  C-CHECK, REPAIRED IAW SNIEO.
